# SDR QXEA9700100

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 200497005
- Condition: Malfunctioning
- Location: Lt Mlg
- Component: Fokker
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI- AFTER THE GEAR WAS SELECTED DOWN THE RED LIGHT FOR THE LEFT MAIN GEAR REMAINED ON.  RIGHT MAIN AND NOSE GEAR INDICATED DOWN BUT LEFT MAIN REMAINED RED.  FLIGHT CREW CYCLED THE GEAR TWO MORE TIMES WITH THE SAME RESULT.  AIRCRAFT LANDED WITHOUT INCIDENT IN BOI WITH THE LEFT MAIN INDICATING RED.  GEAR PINS INSTALLED AND AIRCRAFT FERRIED TO PDX FOR REPAIR.  LEFT MAIN GEAR ACTUATOR REPLACED I/A/W MAINTENANCE MANUAL.  GEAR OPS CHECKED GOOD ON GEAR SWING.
